Top answers from doctors based on your search:
Disclaimer

Can you have breakthrough bleeding while taking the pill if you are regnant

A 18-year-old female asked:
Dr. Michael Swor
40 years experience Obstetrics and Gynecology
Yes: Missing pills lowers effectiveness and can change the bleeding pattern.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 38-year-old member asked:
Dr. Karen Jones
37 years experience Obstetrics and Gynecology
Usually: Most of the time if a woman misses a pill or is late and has break through bleeding she will still get a period at the usual time. I have had patient ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Karen Butler
21 years experience Family Medicine
No not to long: Yes you can have breakthrough bleeding. The idea is that there is no ovulation and thus no pregnancy
1
1 thank
A 32-year-old female asked:
Dr. Timothy Brown
44 years experience Obstetrics and Gynecology
Normally: This can happen for no particular reason and protection is unaffected. If however it occurred because you have been erratic about taking your pills o ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Carrie Champine
18 years experience Obstetrics and Gynecology
Couple months: Typically when we start women on the pill, we tell them to expect some breakthrough bleeding. Consider trying it for three months, and make sure you ... Read More
A 24-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Yes: Breakthru bleeding on the first package is extremely common. It should improve with the second package and be gone with the third. Do be sure to take ... Read More
A 26-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Hard to say: It depends on where in the pack of pills that you stopped taking them. If it was at the very end when a period would otherwise be due, then 3 to 5 day ... Read More
A 22-year-old female asked:
Dr. Parul Krishnamurthy
34 years experience Obstetrics and Gynecology
Yes: Do not change, stop, interrupt, alter your pill taking based on breakthrough bleeding. If this side effect persists beyond 3 months or so, contact you ... Read More
A 21-year-old female asked:
Dr. Bryan Kurtz
A Verified Doctor answered
A US doctor answered Learn more
May need to change.: Having breakthrough bleeding on the newer low-dose pills is not uncommon. You need to be very careful about taking the pill the same topime every day. ... Read More
A 19-year-old female asked:
Dr. Nadeem Shaikh
31 years experience Internal Medicine
OCP : oral contraceptives which are female hormones can thin your bleeding

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month